Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 145, NWS Birmingham, AL

September 21, 2009Sumter County, Alabama

NWS Birmingham, AL issued this tornado warning at Sep 21, 2009, 1:39 PM CDT for Sumter County, Alabama. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2009, 1:39 PM CDT (18:39 UTC)
Expired
Sep 21, 2009, 2:30 PM CDT
In force
51 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 138 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 2:35 PM CDTHAIL 0.88Emelle, ALNICKEL SIZE HAIL REPORTED IN EMELLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 211839
TORBMX
ALC119-211930-
/O.NEW.KBMX.TO.W.0145.090921T1839Z-090921T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
139 PM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF LIVINGSTON...

* UNTIL 230 PM CDT

* AT 136 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES WEST OF       
  BOYD...MOVING EAST NORTHEAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  EMELLE AND BOYD BY 220 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3260 8839 3264 8840 3268 8839 3269 8838
      3279 8837 3284 8822 3257 8817 3255 8840
      3260 8840
TIME...MOT...LOC 1838Z 255DEG 12KT 3264 8855

$$

08
2 follow-up statements
000 
WWUS54 KBMX 211852
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
152 PM CDT MON SEP 21 2009

ALC119-211930-
/O.CON.KBMX.TO.W.0145.000000T0000Z-090921T1930Z/
SUMTER AL-
152 PM CDT MON SEP 21 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR CENTRAL
SUMTER COUNTY...

AT 150 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO.  THIS TORNADO WAS LOCATED 10 MILES WEST OF PAYNEVILLE...OR
16 MILES NORTHWEST OF YORK...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  PAYNEVILLE BY 225 PM CDT...
  EMELLE...BOYD AND 7 MILES WEST OF SUMTERVILLE BY 230 PM CDT...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3261 8818 3258 8840 3260 8840 3260 8839
      3264 8840 3268 8839 3269 8838 3279 8837
      3284 8822
TIME...MOT...LOC 1852Z 255DEG 12KT 3265 8850

$$

08
000 
WWUS54 KBMX 211909
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
209 PM CDT MON SEP 21 2009

ALC119-211930-
/O.CON.KBMX.TO.W.0145.000000T0000Z-090921T1930Z/
SUMTER AL-
209 PM CDT MON SEP 21 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR CENTRAL
SUMTER COUNTY...

AT 205 PM CDT...LAW ENFORCEMENT HAS A CONFIRMED SIGHTING OF A 
TORNADO ALONG HIGHWAY 12 NEAR THE ALABAMA STATE LINE WEST OF 
BOYD...MOVING EAST NORTHEAST AT 15 MPH. IF YOU IN THE PATH OF THIS 
STORM MOVE TO SAFE SHELTER NOW.

THE TORNADO WILL BE NEAR...
  PAYNEVILLE BY 220 PM CDT...
  BOYD BY 225 PM CDT...
  EMELLE AND SUMTERVILLE BY 230 PM CDT...

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBER 17

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3261 8818 3258 8840 3260 8840 3260 8839
      3264 8840 3268 8839 3269 8838 3279 8837
      3284 8822
TIME...MOT...LOC 1906Z 263DEG 14KT 3266 8842

$$

08

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Sep 21, 12:37 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Sep 21, 12:37 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1237 PM CDT MON SEP 21 2009

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

ANYBODY REMEMBER THE DROUGHT WE WERE IN A COUPLE OF YEARS AGO?  THAT
HAS COME AND GONE AS RAIN CONTINUES TO FALL ACROSS A GOOD PORTION OF
CENTRAL ALABAMA.  THESE RAINS HAVE BEEN CONTINUOUS (FOR THE MOST
PART) SINCE MIDNIGHT IN AREAS LIKE PICKENS...TUSCALOOSA AND GREENE
COUNTIES...WHICH HAS LED TO THE ISSUANCE OF FLASH FLOOD WARNINGS
ACROSS ALL OF THESE AREAS THROUGHOUT THE MORNING.  SOME AREAS HAVE
RECEIVED RAINFALL TOTALS IN THE NEIGHBORHOOD OF 4 TO 6 INCHES...WITH
LOCALLY HEAVIER RADAR ESTIMATES OF 10+ INCHES...SINCE MIDNIGHT AND
COULD SEE ANOTHER 2 TO 4 INCHES THROUGH MID AFTERNOON. CALLS
CONTINUE TO COME IN THIS MORNING ABOUT ROADS BEING WASHED OUT AS
PEOPLE BEGIN TO DRIVE OUT AND ABOUT.  REMEMBER.  IF YOU ARE
CONFRONTED WITH THE CHOICE OF DRIVING THROUGH ANY DEPTH OF WATER IN
A ROADWAY OR TURNING YOUR VEHICLE AROUND, DONT BECOME A STATISTIC.
TURN AROUND...DONT DROWN.

FOR THE REST OF THE MORNING AND INTO THE EARLY AFTERNOON HOURS...
THING DO NOT LOOK TO CHANGE MUCH AT ALL. RAINFALL IS EXPECTED TO
PERSIST AS PWS ABOVE 2 INCHES...LARGE SCALE SFC CONVERGENCE AND
THESE LITTLE VORT MAXES MOVING OVER THE STATE COMBINE TO MAKE FOR A
VERY WET DAY.  STAY TUNED TO NOAA WEATHER RADIO AND YOUR LOCAL NEW
MEDIA OUTLET FOR THE LATEST ON THE FLASH FLOOD THREAT.

27

&&

.AVIATION...18Z TAF DISCUSSION.

WE REMAIN IN A PATTERN WITH VERY LOW PREDICTABILITY BEYOND THE FIRST
COUPLES HOURS...AND AS A RESULT VERY LOW CONFIDENCE AFTER THAT.  THE
MAIN AREA OF CONCERN THIS MORNING...AND THROUGH AT LEAST 2100Z
TODAY...WILL REMAIN IN THE EET TO ANB CORRIDOR.  NUMEROUS SHOWERS
AND THUNDERSTORMS WILL FREQUENTLY REDUCE CEILINGS AND VISIBILITIES
TO BELOW 1 MILE AND BELOW 1000 FEET...RESPECTTIVELY.  TCL HAS
EMERGED INTO A BIT OF A CLEAR SPOT...WHICH MAY ALSO SOON REACH BHM.
BUT IF MORE RAIN DEVELOPS...THEN WILL HAVE TO ISSUE UPDATES TO TAKE
FORECASTS FOR THOSE LOCATIONS INTO A MORE PESSEMISTIC DIRECTION.
THE RAIN THUS FAR TODAY HAS STAYED WELL NORTH OF MGM AND TOI. GIVEN
SUCH LOW CONFIDENCE...I JUST WENT WITH A PERSISTENCE BASED FORECAST
FOR THOSE LOCATIONS...AND WILL ALSO UPDATE THEM IF/WHEN NECESSARY.

/61/

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH FOR ALL OF CENTRAL ALABAMA UNTIL MIDNIGHT
TONIGHT.

&&
Hazardous weather outlook, Sep 21, 12:51 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1251 PM CDT MON SEP 21 2009

ALZ011>015-017>050-221200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1251 PM CDT MON SEP 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...FLASH FLOOD WATCH UNTIL MIDNIGHT..

A THREAT OF FLASH FLOODING WILL CONTINUE ACROSS ALL OF CENTRAL
ALABAMA THROUGH AT LEAST MIDNIGHT TONIGHT. THE AREA WITH THE
HIGHEST INITIAL THREAT THIS AFTERNOON WILL BE IN A BAND FROM
LAMAR...PICKENS...AND SUMTER COUNTIES...EASTWARD THROUGH TUSCALOOSA
AND METRO BIRMINGHAM...TO CHEROKEE...CLEBURNE...AND RANDOLPH
COUNTIES. THE HIGHEST THREAT MAY EXPAND OR MOVE NORTH OR SOUTH AS
ADDITIONAL SHOWERS AND STORMS DEVELOP.

IN ADDITION TO THE FLASH FLOODING...SEVERAL RIVERS ARE NOW IN
FLOOD...OR ARE FORECAST TO GO INTO FLOOD LATER TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RAIN CHANCES WILL REMAIN ABOVE NORMAL THROUGH AT LEAST TUESDAY...
CONTINUING A THREAT OF FLASH FLOODING.

RIVER FLOODING WILL REMAIN A CONCERN ON SEVERAL CENTRAL ALABAMA
RIVERS THROUGH AT LEAST FRIDAY.  PLEASE SEE THE LATEST RIVER FLOOD
STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY FOR MANY AREAS THROUGH TONIGHT DUE TO FLOODING.

61

In the hours before

Local storm report, Sep 21, 10:27 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1027 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLASH FLOOD      MOUNDVILLE              33.00N 87.63W
09/21/2009                   HALE               AL   EMERGENCY MNGR

            EXTENSIVE FLOODING REPORTED IN MOUNDVILLE...WITH NUMEROUS
            ROADS CLOSED AND WATER DAMAGE REPORTED TO SEVERAL HOMES.

&&

GGOGGINS
Local storm report, Sep 21, 10:51 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLASH FLOOD      CENTREVILLE             32.97N 87.13W
09/20/2009                   BIBB               AL   EMERGENCY MNGR

            WATER CROSSING STATE HIGHWAY 219 AT OLD MILL POND CAUSING
            ROADWAY TO BE CLOSED.

&&

GGOGGINS
Local storm report, Sep 21, 10:55 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1055 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLOOD            2 SE HARRISBURG         32.86N 87.20W
09/20/2009                   BIBB               AL   EMERGENCY MNGR

            FLOODING FROM CAHABA RIVER HAS CAUSED HARRISBURG ROAD TO
            BECOME SUBMERGED AND HAS BEEN CLOSED.

&&

GGOGGINS
Local storm report, Sep 21, 10:57 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1057 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     FLOOD            2 SE HARRISBURG         32.86N 87.20W
09/21/2009                   BIBB               AL   EMERGENCY MNGR

            FLOODING FROM CAHABA RIVER HAS CAUSED HARRISBURG ROAD TO
            BECOME SUBMERGED AND HAS BEEN CLOSED. TIME CORRECTED.

&&

GGOGGINS
Local storm report, Sep 21, 10:58 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1058 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     FLASH FLOOD      CENTREVILLE             32.97N 87.13W
09/21/2009                   BIBB               AL   EMERGENCY MNGR

            WATER CROSSING STATE HIGHWAY 219 AT OLD MILL POND CAUSING
            ROADWAY TO BE CLOSED. TIME CORRECTED.

&&

GGOGGINS
Local storm report, Sep 21, 1:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
137 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     FLASH FLOOD      COLUMBIANA              33.18N 86.60W
09/21/2009                   SHELBY             AL   EMERGENCY MNGR

            MANY STREETS ARE NOW FLOODED IN DOWNTOWN
            COLUMBIANA...INCLUDING THREE INCHES OF WATER FLOWING
            ACROSS N MAIN STREET.

&&

GGOGGINS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:00 PM CDTFlash Flood WarningBMXFayette, Walker, Winston3 hr
Sep 20, 7:40 PM CDTFlash Flood WarningBMXFayette, Greene, Pickens, Tuscaloosa3 hr
Sep 20, 8:02 PM CDTAreal Flood AdvisoryBMXCherokee3 hr
Sep 20, 8:56 PM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa, Walker3 hr
Sep 20, 10:01 PM CDTFlash Flood WarningBMXGreene, Pickens, Tuscaloosa3 hr
Sep 20, 10:23 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Hale, Perry, Tuscaloosa3 hr
Sep 20, 10:50 PM CDTFlash Flood WarningBMXBibb, Greene, Hale, Perry, Tuscaloosa3 hr
Sep 20, 11:26 PM CDTFlash Flood WarningBMXChilton, Shelby3 hr
Sep 21, 12:05 AM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa3 hr
Sep 21, 12:55 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter3 hr
Sep 21, 1:44 AM CDTFlash Flood WarningBMXBibb, Hale, Perry, Tuscaloosa3 hr
Sep 21, 2:30 AM CDTFlash Flood WarningBMXTuscaloosa2 hr
Sep 21, 3:11 AM CDTFlash Flood WarningBMXClay, Coosa, Talladega3 hr
Sep 21, 3:44 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter10 hr
Sep 21, 4:27 AM CDTFlash Flood WarningBMXTuscaloosa3 hr
Sep 21, 7:21 AM CDTFlash Flood WarningBMXTuscaloosa6 hr
Sep 21, 7:58 AM CDTFlash Flood WarningBMXLamar, Pickens6 hr
Sep 21, 8:19 AM CDTFlash Flood WarningBMXPickens, Tuscaloosa6 hr
Sep 21, 8:27 AM CDTFlash Flood WarningBMXGreene, Hale4 hr
Sep 21, 9:00 AM CDTFlash Flood WarningBMXBibb, Perry3 hr
Sep 21, 9:55 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo3 days
Sep 21, 9:56 AM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby3 hr
Sep 21, 10:17 AM CDTFlash Flood WarningBMXFayette, Marion, Walker, Winston3 hr
Sep 21, 10:27 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Sep 21, 11:56 AM CDTFlash Flood WarningBMXBibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more4 hr
Sep 21, 12:53 PM CDTFlash Flood WarningBMXChilton, Coosa, Jefferson, St. Clair, Shelby, Talladega3 hr
Sep 21, 1:52 PM CDTFlash Flood WarningBMXGreene, Hale, Pickens, Sumter3 hr
Sep 21, 2:04 PM CDTFlash Flood WarningBMXClay, Coosa, Tallapoosa3 hr
Sep 21, 2:24 PM CDTTornado WarningBMXGreene, Sumter51 min
Sep 21, 2:59 PM CDTFlash Flood WarningBMXChambers, Randolph, Tallapoosa2 hr
Sep 21, 3:07 PM CDTTornado WarningBMXGreene, Sumter38 min
Sep 21, 3:39 PM CDTTornado WarningBMXGreene, Hale, Sumter13 min
Sep 21, 3:41 PM CDTTornado WarningBMXGreene, Hale, Sumter13 min
Sep 21, 4:09 PM CDTTornado WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 4:42 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter48 min
Sep 21, 4:49 PM CDTFlash Flood WarningBMXGreene, Hale, Marengo, Sumter2 hr
Sep 21, 5:27 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 5:56 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Pike2 hr
Sep 21, 6:35 PM CDTAreal Flood AdvisoryBMXLowndes115 min

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.